Jump to content
Mental Support Community

Blog Ralph

  • entries
    280
  • comments
    998
  • views
    4,540

Living in two worlds


Ralph

30 views

 Share

For some reason I am shaking a lot. It is hard to type. Could be addition of seroquel or withdrawal of the lamictal, or combination of both. Kind of scary but not enough to warrant any immediate action. May try calling pdoc tomorrow if this gets worse.

Sometimes I am clear and I can see what I need to do. Other times the suicidal and self destructive impulses come back. I know I am supposed to apply mindfulness at that point but it is hard for me to catch it before I am swept up in the drama.

I have a ton of schoolwork to deal with right now and may have to go off the meds so that I can get stuff done without being too foggy.

 Share

0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×
×
  • Create New...